MathSciNet Relay Station
MathSciNet bibliographic data
MR2376255 (2008k:46048) 46B20 (46B25 46E30)
Maligranda, L.; Nikolova, L. I.; Persson, L.-E.; Zachariades, T. On $n$-th James and Khintchine constants of Banach spaces. Math. Inequal. Appl. 11 (2008), no. 1, 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement